Anal Constriction and erectile dysfunctionI had a small encounter with an electric trimmer on the shaft of my penis while shaving the pubic hair, It went ahead and struck on the shaft on the upper right side before the glans,
I started noticing a bit of weak erections and inability to maintain the erections except by contracting the pc muscle, But the erections were GOOD with full on thickness but just that it ejaculated prematurely.
To get this treated I went to a Homeopath who gave me Lycopodium 200 and after taking it I felt huge erections, but got a feeling of anal constriction, I thought he might not be reputed so went ahead to another homeopath the next day and didnt say anything about the erections but told him about the constipation and constriction of anus and told him it hapenned after the lyco 200 he said nothing to worry and when I took the new dose of the 2nd medicine , My muscles of the stomach got packed, hot flushes all over the body and on stop urination gushing for 2-3 hours, started to feel cold.
It completely stopped my erections a little bit erection happened and that too a fluffy one without any stiffness or rigidity. I thought it might be temporary as it is caused by a medicine but erections got back to normal state within 12-13 days but the constriction and constipation never stopped, been on laxatives since 4 months, Erections keep changing every 5-6 days, Sometimes totally gone to sometimes good, good only in the morning and down by the evening and after a month or so the erections stopped again completely.
It was just the single doses but it is causing me all the harm, So in order to fight back I went to the first homeopath and told him everything after which he prescribed me Kali arsenium,Its been 4 days I dont know the dosage but after that the constriction is ok but the erections have again gone down considerably. I am just 25 years of age and very very worried at the moment as to what is happening, I asked the doctor back and he said that to feel more symptoms is a good thing u carry on for a week, As the medicines are deep acting I am worried if they might cause harm. I just want to antidote everything and get back to my normal state, What do I do..Do I continue with this or what ..plzz advise
[message edited by sammm on Sun, 27 May 2012 11:22:39 BST]
[message edited by sammm on Sun, 27 May 2012 11:25:21 BST]
sammm on 2012-05-27
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.